# SDR SIMA200323005

- Difficulty date: August 12, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE LEFT FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  PERFORMED A CUT OUT OF THE DAMAGED FLOORBEAM.  FABRICATED A REPAIR ANGLE, FILLER, FORWARD SHIMS, AFT SHIMS AND PLATE.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTER 53-21-20 PAGE 201 ITEM 2 FIG 201.  (M)
